# SDR ASOA2015081613685

- Difficulty date: August 16, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 897-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK IS CORRODED IN MULTIPLE AREAS FS 897-1000.  BEGAN TO BLEND CORROSION IAW SRM 51-21-06-001-001-A01.  FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  RECEIVED ECTC REO 670-53-00-343 COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343, REV L AS WRITTEN.  REMOVED SIDE SEAT RAIL IAW AMM 53-00-49-000-801.  FABRICATED NEW SEAT RAIL FOR LT SIDE AT FS 897-1000 IAW REO 690-53-00-343, REV L.  INSTALLED NEW SEAT RAIL LT SIDE AT FS 897-1000 IAW AMM 53-00-49-400-801-A07.
